Can taking multivitamin cause constipation

By | June 17, 2020

can taking multivitamin cause constipation

Constipation happens when you have infrequent bowel movements or trouble passing stool. If you have fewer than three bowel movements per week, you probably have constipation. In most cases, you can treat occasional constipation with lifestyle changes or over-the-counter OTC remedies. For example, it may help to drink more water, eat more fiber, and get more exercise. OTC laxatives or stool softeners may also provide relief. Certain vitamins may also help ease your constipation.

If you buy something through a link on this page, we may earn a small commission. How this works. Increasing dietary fiber and taking over-the-counter OTC laxatives are conventional treatments for constipation, but some people also choose to take supplements. Constipation is a common medical problem. In the United States, people make 2. While some vitamins and minerals might help relieve constipation if a person has a deficiency, others can cause it. In this article, we explore vitamins and supplements for constipation. We take a look at the effects of different vitamins on digestive health.

OTC Guide. Along with this, vitamin D also plays an important role in cell growth and also boosts the immune system considerably. But constipation also has other, less-well-known causes, including certain medications and supplements, as well as potentially serious medical conditions. Taking your supplement alongside meals particularly fiber-rich meals may also help relieve your symptoms. Using Epsom Salt to Relieve Constipation. Essential oils can support a healthy digestive system.

There nothing multivitamin cause taking constipation can happiness has For example, avoid common stress triggers, practice relaxation techniques, and make time for activities you enjoy. You may also want to avoid iron supplements made from ferrous or ferric salts. Vitamins and Supplements. The body needs all kinds of nutrients for keeping healthy.
Something can taking multivitamin cause constipation especial The properties Perfect Consult. Some vitamins can cause unwanted side effects, especially when mixed with other vitamins, supplements, or medications. If you suffer from constipation or bloating from your vitamins, consider some basic guidelines for taking supplements healthfully.

Leave a Reply